I hope i can post this its important.
The FDA in America have put out a warning about serious side effects of the drugs called fluoroquinolones because the drugs can lead to disabling side effects, including long-term nerve damage and ruptured tendons.
Two of the main ones are Ciprofloxcin and Levofloxicin.
Now i only know about this because recently my husband was put of Levo for pneumonia. Within 2 days he could barely walk, the third day i rang 111, and when i told them he was on this drug they told me to get him to hospital. It turns out he should never have been on them firstly because he is a long term steroid user and over 60.
Anyway doing some research over this drug which has left him in the last week disabled he can barely walk, i have found groups of people in the states who have toxic reactions to these drugs. The FDA are now so concerned about it, they have put a warning out.
I know a lot of people with MS are given cipro for UTI.
A lot of people in the UK are now being diagnosed with Fibromyalgia, and in the states, they have found a direct link with the cipro and the after affects, and many are being misdiagnosed because its not fibromyalgia but the toxic affects of these drugs.
Scare mongering hardly when the FDA are actually putting out a warning. So i think i am sharing it, as it might save someone from the horrendous after affects of these drugs.
They must KNOW ABOUT it in the UK, as the doctor in the hospital clearly told my husband he should never have been given them because of the side effects in the first place.
I hope i can post this.
I really do think its important.
I have just spoken to two friends who have been recently diagnosed with Fibromyalgia. I simply asked have you been on ciprofloxin lately and they both said YES. Coincidence? They are both suffering with joint, muscle pain and sore tendons, and been told its fibro.
Anyway i think this should be sent out and more people made aware. Like I said a lot of people with MS have been given cipro even I have but after 2 days stopped it because it made me feel ill, at the time i never knew there could have been an issue with it.
My husband at 70 was walking and working and took 2 days of levofloxin and is now DISABLED. Using my scooter to get about and is in a lot of pain, and depressed.
Anyway, if it helps one person, it will be worth it.